# SDR CALA2013101892166

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 60,325 hours, 6,926 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE TENSION TIE FAIL SAFE CHORD HAS 1 EACH FASTENER HOLE CRACKED AT BS 1140 RT. REMOVED DAMAGE, MANUFACTURED & INSTALLED REPAIR ANGLES IAW AMM53-10-99 & SRM 53-40-07 REPAIR 2.
